I'm terrified that I might have a seizure

Hi I am so terrified I am going to have a seizure I feel very weird i am on penicillin and the side effects of that could result in being a seizure I have Googled the symptoms of what happens before having one and I honestly feel like I am going to have one I have never had one before I just feel twitchy and like jelly any ideas what this could be?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Natalieh1-94, Penicillin has been around for a very long time. Unless you are allergic to it, it is a safe drug. Allergies would consist of different symptoms, not seizures. Please do not Google symptoms, it only feeds into our anxiety. You apparently were given the penicillin for a reason by your doctor, who knows your health history. Relax and let the med do it's work.

    Feel better soon.

  • I'm so nervous I've been diagnosed with suspected scarlett fever witch means I'm covered in a bright red rash when I looked online it said about coming out in a rash if your allergic how will I know if im already covered in one I also took amoxicillin not to long ago to help with toothache I just wonder if I have took an allergic reaction to the amoxicillin that's why I broke out in this rash? I feel really twitchy I can't sleep I start to doze off and I wake myself up thinking the systems are getting worse and thankyou hopefully this rash will clear up

  • Well Natalieh1-94 You are right in that if you are already covered in a red rash, it would be hard to know if the rash is due to an allergy. Only your doctor would know. It is always best to call your doctor and not hope that the rash will clear up. Make sure you are breathing okay and that there is no swelling of your tongue. This symptoms usually appear within a very short time after taking the pill. It's also hard to know if the twitchy feeling in being unable to sleep is from the antibiotic or the anxiety you are presenting with.

    I'd give the doctor a call. It will help relax your mind. Wish you well.

    Let us know.

You may also like...